Library Header Image
LSE Research Online LSE Library Services

Low-dimensional models of the Ginzburg-Landau equation

Kwasniok, Frank (2001) Low-dimensional models of the Ginzburg-Landau equation. SIAM Journal on Applied Mathematics, 61 (6). pp. 2063-2079. ISSN 0036-1399

Full text not available from this repository.
Identification Number: 10.1137/S0036139900368212
Item Type: Article
Official URL:
Additional Information: © 2001 Society for Industrial and Applied Mathematics
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Nov 2008 16:07
Last Modified: 20 Feb 2021 03:30

Actions (login required)

View Item View Item